Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 17, Issue 2, April–June 2017  pp. 323–326.

A Bijective Proof of Vershik’s Relations for the Kostka Numbers

Authors:  Minwon Na (1)
Author institution:(1) Research Center for Pure and Applied Mathematics, Graduate School of Information Sciences, Tohoku University, Sendai 980-8579, Japan


The aim of this paper is to give a corrected bijective proof of Vershik’s relations for the Kostka numbers. Our proof uses insertion and reverse insertion algorithms, as in the combinatorial proof of the Pieri rule.

2010 Math. Subj. Class. 05A19, 05E10, 20C30.

Keywords: Insertion algorithm, Kostka number, Vershik’s relation, symmetric group.

Contents   Full-Text PDF